Alert archive / Kentucky / Special Weather Statements in 2011
Special Weather Statement, NWS Wilmington, OH
NWS Wilmington, OH issued this special weather statement at Jun 11, 2011, 5:21 AM EDT for 4 counties in Kentucky; 4 counties in Indiana. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2011, 5:21 AM EDT (09:21 UTC)
- Expired
- Jun 11, 2011, 6:00 AM EDT
- In force
- 39 min
- Issued by
- NWS Wilmington, OH
Counties Dearborn County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Boone County, KY, Carroll County, KY, Gallatin County, KY, Owen County, KY
The radar
The Louisville radar (KLVX), 107 km from the middle of the area, began a volume at 09:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 9.4 hours before the alert went out and 312 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 533 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 2084 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- -15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
197
WWUS81 KILN 110921
SPSILN
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
521 AM EDT SAT JUN 11 2011
INZ073>075-080-KYZ089>091-094-095-OHZ077-111000-
SWITZERLAND IN-OHIO IN-DEARBORN IN-RIPLEY IN-OWEN KY-BOONE KY-
CARROLL KY-GALLATIN KY-GRANT KY-HAMILTON OH-
521 AM EDT SAT JUN 11 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN HAMILTON...
NORTHWESTERN GRANT...GALLATIN...CARROLL...BOONE...OWEN...RIPLEY...
DEARBORN...OHIO AND SWITZERLAND COUNTIES THROUGH 600 AM EDT...
AT 518 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 9 MILES WEST OF HOLTON TO 34 MILES SOUTHWEST OF
INTERSTATE 71 AT MILE MARKER 40...MOVING EAST AT 45 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...OSGOOD...VERSAILLES...
CARROLLTON...MILAN...MOORES HILL...DILLSBORO...VEVAY...RISING SUN...
LAWRENCEBURG...HIDDEN VALLEY...GREENDALE AND BRIGHT.
LAT...LON 3920 8545 3920 8470 3835 8473 3833 8480
3838 8490 3842 8489 3844 8497 3847 8496
3851 8499 3851 8503 3856 8501 3856 8507
3859 8509 3858 8521 3872 8533 3874 8534
3874 8526 3870 8521 3891 8521 3891 8545
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at Jun 11, 4:26 AM EDT, 55 minutes earlier.
Area forecast discussion, Jun 11, 4:26 AM EDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 426 AM EDT SAT JUN 11 2011 .SYNOPSIS... A LOW PRESSURE SYSTEM WILL MOVE THROUGH THE OHIO VALLEY AND GREAT LAKES TODAY INTO TONIGHT...PULLING A COLD FRONT EASTWARD WITH IT. COOLER AND DRIER AIR CAN BE EXPECTED SUNDAY INTO MONDAY AS HIGH PRESSURE BUILDS INTO THE AREA. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... 00Z MODELS DID NOT DO A GOOD JOB IN CAPTURING THE TWO CONVECTIVE COMPLEXES THAT ARE MOVG THRU THE OH VALLEY EARLY THIS MORNING. THE NAM CAME THE CLOSEST...SHOWING SOME PCPN AROUND ATTM. BASED THE FIRST PART OF THE OF THE FCST ON RADAR TRENDS. MOVED THE AREA OF CONVECTION MOVG THRU ERN IN/WRN OH/NRN KY ACRS THE FA...EXITING IT OUT THE E BETWEEN 12-13Z. AS IT MOVED E...EXPECTED TO WEAKEN...SO DROPPED THE POPS FROM CATEGORICAL TO LIKELY. MEANWHILE THE SECOND AREA OF CONVECTION CURRENTLY MOVG THRU SRN INDIANA SHOULD REACH THE OH LINE AROUND 12Z. THIS AREA HAS SHOWN AS WEAKEN TREND...SO BROUGHT IN WITH A 60 POP. THIS SHOULD AFFECT ORE OF THE SRN SECTIONS DURING THE LATE MORNING. MEANWHILE H5 S/W SWINGING THRU THE UPPER GREAT LAKES WILL CAUSE A SFC LOW TO DEVELOP OUT IN THE MS VALLEY AND PUSH UP THE FNT TODAY. BASED ON WHAT IS HAPPENING NOW...PREFER THE SLIGHTLY QUICKER NAM/12Z ECMWF THAT DEVELOPS ADDITIONAL CONVECTION AHEAD OF THE FNT DURING LATE MORNING...THEN PUSHES THIS THRU DURING THE EARLY AFTN. KEPT THE LIKELY POPS WITH THE FROPA. WENT AND SREF/NAM MOS BLEND FOR HIGH TODAY WHICH PRODUCED HIGHS RANGING FROM THE LOWER 80S IN THE NW TO THE UPPER 80S TO AROUND 90 IN KY. && .SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/... BASED ON THE QUICKER NAM SOLUTION THE PCPN SHOULD HAVE CLEARED THE NW AT THE START OF THE PERIOD...WITH LINGERING CONVECTION IN THE E AND SE. CDFNT SHOULD CONTINUE TO PUSH EWD EARLY THIS EVENING AND THE FA SHOULD BE DRY BY MIDNIGHT. HIGH PRESSURE BEGINS TO BUILD INTO THE REGION FROM THE NW AFT MIDNIGHT. THE HIGH WILL SETTLE SLOWLY SE FROM THE UPPER MS VALLEY INTO THE OH VALLEY MONDAY. WITH CAA FLOW BOTH MONDAY AND TUE...EXPECT CU DEVELOPMENT DURING THE DAY...SO WENT PC ACROSS OH AND INDIANA. WENT SLIGHTLY COOLER THAN MOS FOR LOWS NIGHT FOR ALL LOCATIONS OTHER THAN THE NW...USING A SREF BLEND FOR THE TEMPS. STAYED ON THE COOL SIDE OF MOS FOR HIGHS ON SUNDAY AS WELL. CLOSE THE GFS MOS SUNDAY NIGHT INTO MONDAY. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... DEEPENING/CLOSING OFF OF THE NERN CONUS TROUGH IS RESPONSIBLE FOR THE BUILDING SFC HIGH WHICH ACTUALLY BECOMES STATIONARY OVER THE OHIO VALLEY THROUGH EARLY NEXT WEEK. MORE VIGOROUS RIDGING ALOFT BUILDS IN BY THE MIDDLE OF THE WEEK AHEAD OF THE NEXT SHORTWAVE TROUGH WHICH TRAVERSES THE AREA WEDNESDAY AND WEDNESDAY NIGHT...BRINGING THE NEXT CHANCE OF STORMS. WARM ADVECTION/RETURN FLOW STORM CHANCES ACTUALLY COME IN LATER TUESDAY NIGHT...AND WE KEEP THE THREAT OF STORMS IN THE FORECAST INTO THURSDAY UNTIL THIS WAVE CLEARS. TEMPERATURES TO RETURN NEAR/ABOVE NORMAL BY THE END OF THE PERIOD. && .AVIATION /08Z SATURDAY THROUGH WEDNESDAY/... WARM FRONT ACRS NRN IN AND OH WILL MOVE N AS A COLD FRONT APPROACHES THE AREA FROM THE W AND MOVES ACRS TERMINALS THIS EVENING. MOIST UNSTABLE ATM WILL CONTINUE ACRS THE AREA UNTIL COLD FRONT PUSHES THRU. SLOW-EASTWARD MOVING CONVECTION CONTINUES ACROSS IN AND SHOULD SLOWLY WEAKEN THRU THE REST OF THE NIGHT. HAVE HANDLED IN THE TAFS AS VCSH AND ONLY MENTIONED CB IN KDAY. WILL NOT BE SURPRISED IF KCVG NEEDS TO BE UPDATED IN A FEW HRS. THESE SHWRS MAY CAUSE BRF MVFR DUE TO VSBY. TOWARDS DAY BREAK LOOK FOR WIDESPREAD MVFR VSBY ASSOCIATED WITH BR FROM EARLIER RAINS. FOR TODAY TSTMS WILL START LATE THIS MORNING AND BECOME WIDESPREAD BY MID AFTERNOON. THESE TSTMS MAY BE ACCOMPANIED BY STRONG GSTY WINDS, HAIL AND BRF IFR CONDS. TSTMS SHOULD BE OUT OF THE AREA BY LATE EVENING. SFC WINDS WILL BE LIGHT AND VRBL TONIGHT BECOMING SW AT 5 TO 10KTS BY MID MORNING AND VEERING TO THE NW THIS EVENING BEHIND THE FRONT. OUTLOOK...TSTMS POSSIBLE WEDNESDAY NIGHT THROUGH THURSDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...SITES NEAR TERM...SITES SHORT TERM...SITES LONG TERM...BINAU AVIATION...
Hazardous weather outlook, Jun 11, 5:00 AM EDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 500 AM EDT SAT JUN 11 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-120900- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 500 AM EDT SAT JUN 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. A COLD FRONT WILL PUSH ACROSS THE REGION TODAY. SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THE FRONT. A FEW STORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS AND LARGE HAIL AND POSSIBLY SOME FLODDING THE PRIMARY SEVERE WEATHER THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Special weather statement, Jun 11, 12:34 AM EDT, 4 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1234 AM EDT SAT JUN 11 2011
OHZ026-110530-
HARDIN OH-
1234 AM EDT SAT JUN 11 2011
...A STRONG THUNDERSTORM WILL AFFECT HARDIN COUNTY THROUGH 130 AM
EDT...
AT 1230 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR ALGER...
MOVING EAST AT 20 MPH.
WIND GUSTS TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...KENTON...DUNKIRK AND
FOREST.
ALSO...HUNTERSVILLE...SILVER CREEK...DOLA...MENTZER...BLANCHARD...
MOUNT VICTORY...GRANT AND PFEIFFER ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.
LAT...LON 4082 8349 4071 8349 4071 8344 4068 8341
4052 8341 4053 8376 4070 8389 4072 8388
4078 8389 4083 8377 4082 8350Special weather statement, Jun 11, 3:20 AM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
320 AM EDT SAT JUN 11 2011
INZ073>075-080-KYZ089>091-110745-
SWITZERLAND IN-OHIO IN-DEARBORN IN-RIPLEY IN-BOONE KY-CARROLL KY-
GALLATIN KY-
320 AM EDT SAT JUN 11 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT GALLATIN...CARROLL...
BOONE...EASTERN RIPLEY...SOUTHERN DEARBORN...OHIO AND SWITZERLAND
COUNTIES THROUGH 345 AM EDT...
AT 318 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM MOUNT SINAI TO PATE TO MOOREFIELD...MOVING EAST AT 30
MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...AURORA...RISING SUN...
LAWRENCEBURG...GREENDALE...VEVAY...WARSAW...UNION...OAKBROOK AND
BURLINGTON.
LAT...LON 3896 8503 3919 8520 3913 8482 3910 8482
3912 8478 3911 8469 3910 8467 3890 8466
3870 8482 3876 8521 3886 8521Special weather statement, Jun 11, 3:49 AM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
349 AM EDT SAT JUN 11 2011
INZ074-075-080-KYZ090>093-095-OHZ077-110815-
SWITZERLAND IN-OHIO IN-DEARBORN IN-KENTON KY-BOONE KY-CAMPBELL KY-
GALLATIN KY-GRANT KY-HAMILTON OH-
349 AM EDT SAT JUN 11 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN HAMILTON...
NORTHWESTERN GRANT...GALLATIN...CAMPBELL...BOONE...KENTON...EASTERN
DEARBORN...OHIO AND SWITZERLAND COUNTIES THROUGH 415 AM EDT...
AT 348 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM GRANDVIEW TO OAKBROOK TO FLORENCE...MOVING EAST AT 20
MPH.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WARSAW...FLORENCE...
UNION...ELSMERE...ERLANGER...VILLA HILLS...CRESTVIEW HILLS...CRESCENT
SPRINGS...CHEVIOT...EDGEWOOD...LAKESIDE PARK AND FORT MITCHELL.
LAT...LON 3902 8479 3925 8486 3925 8445 3896 8441
3869 8467 3871 8479 3872 8479 3871 8480
3875 8502 3876 8502 3875 8505 3876 8511Special weather statement, Jun 11, 4:13 AM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
413 AM EDT SAT JUN 11 2011
KYZ091>093-095>097-OHZ070-071-077-078-110845-
KENTON KY-PENDLETON KY-BOONE KY-BRACKEN KY-CAMPBELL KY-GRANT KY-
BUTLER OH-HAMILTON OH-WARREN OH-CLERMONT OH-
413 AM EDT SAT JUN 11 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CLERMONT...SOUTHERN
WARREN...EASTERN HAMILTON...SOUTHEASTERN BUTLER...NORTHERN GRANT...
CAMPBELL...EXTREME NORTHWESTERN BRACKEN...SOUTHERN BOONE...NORTHERN
PENDLETON AND KENTON COUNTIES THROUGH 445 AM EDT...
AT 410 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM SHARONVILLE TO AMELIA TO CRITTENDEN...MOVING EAST AT
35 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...TERRACE PARK...
AMELIA...NEW RICHMOND...MONTGOMERY...MILFORD...BATAVIA...LOVELAND...
BUTLER AND FALMOUTH.
LAT...LON 3872 8471 3878 8468 3878 8466 3879 8467
3901 8453 3938 8447 3932 8404 3895 8409
3865 8428Special weather statement, Jun 11, 4:33 AM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
433 AM EDT SAT JUN 11 2011
KYZ093-096-097-099-OHZ071-078>081-110915-
MASON KY-PENDLETON KY-BRACKEN KY-CAMPBELL KY-ADAMS OH-BROWN OH-
WARREN OH-CLERMONT OH-HIGHLAND OH-
433 AM EDT SAT JUN 11 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
HIGHLAND...CLERMONT...SOUTHEASTERN WARREN...BROWN...NORTHWESTERN
ADAMS...CAMPBELL...NORTHERN BRACKEN...NORTHEASTERN PENDLETON AND
NORTHWESTERN MASON COUNTIES THROUGH 515 AM EDT...
AT 431 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM PLEASANT PLAIN TO WILLIAMSBURG TO PEACH GROVE...MOVING
EAST AT 40 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BETHEL...MOUNT ORAB...
FELICITY...FAYETTEVILLE...ST. MARTIN...SARDINIA...AUGUSTA...
WINCHESTER...LYNCHBURG AND GEORGETOWN.
LAT...LON 3876 8435 3907 8413 3931 8415 3930 8400
3925 8400 3925 8384 3922 8383 3923 8380
3927 8378 3927 8374 3899 8359 3869 8393Special weather statement, Jun 11, 5:21 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
521 AM EDT SAT JUN 11 2011
INZ073>075-080-KYZ089>091-094-095-OHZ077-111000-
SWITZERLAND IN-OHIO IN-DEARBORN IN-RIPLEY IN-OWEN KY-BOONE KY-
CARROLL KY-GALLATIN KY-GRANT KY-HAMILTON OH-
521 AM EDT SAT JUN 11 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN HAMILTON...
NORTHWESTERN GRANT...GALLATIN...CARROLL...BOONE...OWEN...RIPLEY...
DEARBORN...OHIO AND SWITZERLAND COUNTIES THROUGH 600 AM EDT...
AT 518 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 9 MILES WEST OF HOLTON TO 34 MILES SOUTHWEST OF
INTERSTATE 71 AT MILE MARKER 40...MOVING EAST AT 45 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...OSGOOD...VERSAILLES...
CARROLLTON...MILAN...MOORES HILL...DILLSBORO...VEVAY...RISING SUN...
LAWRENCEBURG...HIDDEN VALLEY...GREENDALE AND BRIGHT.
LAT...LON 3920 8545 3920 8470 3835 8473 3833 8480
3838 8490 3842 8489 3844 8497 3847 8496
3851 8499 3851 8503 3856 8501 3856 8507
3859 8509 3858 8521 3872 8533 3874 8534
3874 8526 3870 8521 3891 8521 3891 8545The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 8:02 PM EDT | Special Weather Statement | ILN | Delaware, Licking | 73 min |
| Jun 10, 8:09 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Fairfield, Franklin, Licking | 24 min |
| Jun 10, 8:19 PM EDT | Special Weather Statement | ILN | Auglaize, Shelby | 56 min |
| Jun 10, 8:25 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Champaign, Logan, Shelby | 50 min |
| Jun 10, 8:28 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Fairfield, Franklin, Licking | 62 min |
| Jun 10, 8:45 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Shelby | 60 min |
| Jun 10, 8:54 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Pickaway | 33 min |
| Jun 10, 9:11 PM EDT | Areal Flood Advisory | ILN | Champaign, Logan, Miami, Shelby | 2 hr |
| Jun 11, 12:01 AM EDT | Special Weather Statement | ILN | Hardin | 29 min |
| Jun 11, 12:34 AM EDT | Special Weather Statement | ILN | Hardin | 56 min |
| Jun 11, 3:49 AM EDT | Special Weather Statement | ILN | Hamilton | 26 min |
| Jun 11, 4:13 AM EDT | Special Weather Statement | ILN | Clermont | 32 min |
| Jun 11, 4:33 AM EDT | Special Weather Statement | ILN | Brown | 42 min |
| Jun 10, 8:08 PM EDT | Areal Flood Advisory | ILN | Bracken, Gallatin, Grant, Owen, Pendleton | 112 min |
| Jun 10, 8:26 PM EDT | Flash Flood Warning | ILN | Grant, Owen | 3 hr |
| Jun 10, 8:51 PM EDT | Special Weather Statement | ILN | Gallatin, Grant | 54 min |
| Jun 10, 10:28 PM EDT | Special Weather Statement | ILN | Grant, Owen | 32 min |
| Jun 10, 11:52 PM EDT | Special Weather Statement | ILN | Owen | 53 min |
| Jun 11, 12:07 AM EDT | Special Weather Statement | ILN | Grant, Pendleton | 23 min |
| Jun 11, 3:20 AM EDT | Special Weather Statement | ILN | Boone, Gallatin | 25 min |
| Jun 11, 5:58 AM EDT | Special Weather Statement | ILN | Boone, Gallatin, Grant, Kenton, Owen | 47 min |
Nearby
Special Weather Statements in Kentucky, 2011Special Weather Statements in Indiana, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.